# SDR IPXA2020032353396

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 30,734 hours, 18,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASEEMERGENCY EXIT LIGHTS INOPREPLACED EXIT LIGHT BATTERY. OPS CK GOOD PER AMM 33-51-07-902-001 EFF SOURCE IPC 33-51-11-01 IT 045S
